# SDR IPXA10562882

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Unknown
- Location: Bs 333-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, IAW ENGINEERING, FABRICATE NEW FLOOR PANEL FROM BS 333-440 LBL 45-65, AND SCARF FLOOR PANEL IN REWORK AREAS.  FABRICATED REPLACEMENT FLOOR PANEL.
